Health knowledge made personal
Join this community!
› Share page:

can voltaren cause vaginal bleeding


Posted by bigon77

 
Answers (1)
Sort by: Newest first | Oldest first

Dear Bigon77,

I have read and heard of some anecdotal (stories by real people, not verified by study) incidence of vaginal bleeding.  Best to inform your prescribing practitioner and see if there is a better alternative medication for you.

A good rule of thumb is, take medication with the least amount of side effects that gives the desired result.  Voltaren has a number of potential serious side effects, as do many of the stronger NSAID's.

Good luck - let us know how it goes.

Lynette Sheppard RN

WEllsphere Health Maven, Menopause 

www.menopausegoddessblog.org

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: